# SDR SIMA20140115001

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 33,572 hours, 30,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD FLIGHT ATTENDANT FLASHLIGHT MISSING.  FLIGHT CREW PLACARDED IAW MEL 25-53, AUTH 010809-C, MOC 199814.
